Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Bleeding for 2 weeks post intake of birth control pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   i have been on birth control for almost a month and i have been bleeding for 2 weeks now.
Doctor :   ok
User :   could i be pregnant
Doctor :   for what you are taking the birth control
Doctor :   no the chance is less
Doctor :   when was your last periods
Doctor :   age
User :   but there is a catch on the third day that i started using birth control my boyfriend did not use anything
Doctor :   ok
User :   my last periodd was in june prob the 19 or 20 something
User :   i am 22 years old
Doctor :   ok
Doctor :   still your taking the pills
User :   yes
Doctor :   ok, is it bleeding now
User :   yes
Doctor :   do you think its a menstrual bleeding
Doctor :   if doubth you can go for a test
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor